# SDR CALA2025011500121

- Difficulty date: December 18, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Corroded
- Location: Zone 500 Flap
- Part time: 74,457 hours, 32,722 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B FLAP INTERNAL DOUBLER AT RIB 5 HAS CORROSION AROUND 2 FASTENERS.  R & R LT WING O/B FLAP IAW A319 AMM 27-54-62-400-001-A 27-54-62-000-001-A RIG AND OPS GOOD.
